Article

A note on a global invertibility of mappings on Rn

Published in: Quaestiones Mathematicae
Volume 39 , issue 5, pages: 683–688
DOI: 10.2989/16073606.2015.1121933
Author(s): Marek GalewskiInstitute of Mathematics, Lodz University of Technology, Poland,
Keywords: 57R50, 58E05, 57R50, 58E05,

Abstract

We provide sufficient conditions for a mapping f : Rn → Rn to be a global diffeomorphism in case f need not be continuously differentiable. Instead it is assumed to be strictly (Hadamard-like) and Fréchet differentiable. We use classical local invertibility conditions together with the non-smooth critical point theory.

Get new issue alerts for Quaestiones Mathematicae